EconPapers    
Economics at your fingertips  
 

Solving Models with Imperfect and Asymmetric Information

Pawel Kowal (pawel.kowal@ibs.org.pl)

Macroeconomics from University Library of Munich, Germany

Abstract: We consider linear dynamic models with rational expectations in case of incomplete and asymmetric information as well as agents heterogeneity. This problem requires solving infinite dimensional matrix equations. We propose asymptotic expansion method to reduce this problem to the finite dimensional problem.

Keywords: Computational Methods; Imperfect Information; Asymmetric Information; Linear Rational Expectations Model; Asymptotic Expansion. (search for similar items in EconPapers)
JEL-codes: C61 C63 E17 (search for similar items in EconPapers)
Pages: 15 pages
Date: 2005-05-28
New Economics Papers: this item is included in nep-bec and nep-mac
Note: Type of Document - pdf; pages: 15
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/mac/papers/0505/0505025.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpma:0505025

Access Statistics for this paper

More papers in Macroeconomics from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA (volker.schallehn@ub.uni-muenchen.de this e-mail address is bad, please contact repec@repec.org).

 
Page updated 2025-03-20
Handle: RePEc:wpa:wuwpma:0505025